# SDR SIMA2020042111007

- Difficulty date: March 11, 2020
- Submitted: April 21, 2020
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 49,192 hours, 41,251 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SUPPORT AT FR 68 IS CRACKED-C/A-COMPLETE:REMOVED AND REPLACED RH FLOOR SUPPORT AT FR 68 IAW EMB 145 SRM 51-40-02.
